1. The Shimura covering of a Shimura curve: automorphisms and étale subcoverings. Journal of Number Theory 133, num. 10, 2013, pp. 3500-3516.

2. Galois representations over fields of moduli and rational points on Shimura curves (with V. Rotger). Canadian Journal of Mathematics 66, 2014, pp. 1167-1200.

3. Local points on Shimura coverings of Shimura curves at bad reduction primes. Moscow Math. J. 16, issue 2, 2016, pp. 323-370.

4. Heegner points on Hijikata-Pizer-Shemanske curves and the Birch and Swinnerton-Dyer conjecture (with M. Longo and V. Rotger), accepted to Publicacions Matemàtiques.

5. CM cycles on Kuga-Sato varieties over Shimura curves and Selmer groups (with Y. Elias), to appear in Forum Mathematicum.

6. Atkin-Lehner quotients of Shimura curves violating the Hasse principle, in preparation.

7. Étale coverings of Drinfeld's p-adic upper half plane and the effective computation of Heegner points (with M. Longo and V. Rotger), in preparation.